Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone On Actemra IV?

Anyone On Actemra IV?

I am fixing to start IV infusions with actemra and wondered if anyone could let me know what side effects and such to possibly expect. Thank you all ahead of time.

A myRAteam Member said:

I have been on Actemra by IV infusions for one year now and have had no side effects yet. I experience very little pain and mobility has greatly improved.

posted about 4 years ago
A myRAteam Member said:

For me, I have found that pills have not worked and I am allergic to some preservatives in the self injections so I get to go in to the doctor every 4 weeks and get hooked up to an I.V. and they give me fluids and meds that way. That's all it is, a infusion of medication via I.V.

posted about 4 years ago
A myRAteam Member said:

I'm new to this site and RA, forgive me but I need to ask what are IV infusions.

posted about 4 years ago
A myRAteam Member said:

I also was on Actemra infusions for several years with no side effects. Good luck with your infusions!

posted about 4 years ago
A myRAteam Member said:

Awesome, thank you. I had heard others talk about feeling sick for about a week after their infusion which worried me because I am already having issues making it to work and my RA has effected every part of my life and makes everything more difficult to accomplish.

posted about 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in